# SDR R61A2024072600330

- Difficulty date: July 12, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 41,283 hours, 31,323 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17091900001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER FUSELAGE III AFT CARGO, STRINGER 23L CORRODED BETWEEN FRAMES 75 AND 82. PERFORMED STGR SPLICE REPAIR TO CENTER FUSELAGE III AFT CARGO STRINGER 23L BETWEEN FRAMES 75 AND 82 REF ETD 2024-170-019331 AND REF SRM SRM 53-23-03 REPAIR 06.
